# SDR DALA2019031401671

- Difficulty date: March 14, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 47,264 hours, 33,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 20 LT AND RT ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AT SEAT 23 OVERHEAD. OPERATIONAL CHECK WAS GOOD PER AMM 33-51. (LP #5026121)
